# SDR DALA1029279002

- Difficulty date: October 23, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 49,711 hours, 36,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1214 TIE DOWN TRACK SUPPORT HAS CORROSION BETWEEN LONGERON 27L AND 28L.  REPLACED TIEDOWN TRACK IAW DRAWING 5956034.  (DLM88102895)
